# SDR AALA2018091109036

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 53,950 hours, 23,826 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Part serial: 0987N07
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN GALLEY ONE,  ODOR SEEMS TO COME FROM THE NR 2 OVEN.  PULLED THE CIRCUIT BREAKER AND THE ODOR DISSIPATED.   THE ODOR WAS ELECTRICAL.  REPLACED THE NR 2 OVEN IAW AMM 25-35-19-0401.  OPS CHECKED GOOD.
